Thread: Aches and pains!!!!!
03-09-2002, 11:14 AM #1
Aches and pains!!!!!
2 1/2 weeks off Deca and I'm getting joint pain like you wouldn't believe! my forearms and elbows were killing me doing curls the other day! This a result of the Deca getting out of my system?
03-09-2002, 01:23 PM #2
From my personal dealing's with deca , That happens to me everytime I stop using it. I assumed that it was becouse my joints were full of water and had good lubrication that I couldn't feel any damage to them. Once I quit the deca and the water retention went down. I then would start to feel all the pains again. My pain usally would last for a few weeks and I would have to go easy on them in that time also.
03-09-2002, 01:24 PM #3
03-09-2002, 05:58 PM #4New Member
- Join Date
- Mar 2002
isnt that kind of early though for deca to leave your system.
i could understand maybe month and a half or two but two weeks
how long for you bortort after your cycle did you start having the joint pain.
03-09-2002, 07:14 PM #5
03-09-2002, 08:30 PM #6
Is there something else you are doing with that that you are not teliling us about? I have never experienced that with deca . Are you takin Winny or something else for water retention? I am not sure if some other folks had that problem, but peronsally have not..
03-09-2002, 08:31 PM #7
Figured as much but I thought that 2 weeks was too short a time. Coo'
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)